# SDR 2003UALA00764

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 46,907 hours, 25,967 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EEL LIGHTS INOP FROM SEATS 3ABC TO 9ABC.  REPLACED BATTERY PACK AND INVERTER.
